| Model Number |
LNQ11 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, during an attempt to send a transmission using the mycarelink external monitor/reader with an implantable cardiac monitor, there was no telemetry and the monitor was not reading the implanted device.It was also reported that the initial transmission was not sent, the progress bar did not appear during the attempted transmission, and there was a connectivity issue between the external monitor/reader and the implanted device, with the patient not connected to the device.It was confirmed that the doctor's office had incorrect information regarding the customer's device, which was preventing the monitor from sending transmissions.The patient was referred to the clinic.No patient complications have been reported as a result of this event.